RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 3, Pages 78–88 (Mi mz4702)  

Bianchi surfaces in $\mathbf{R}^3$ and deformation of hyperelliptic curves

D. A. Korotkin, V. A. Reznik

Leningrad Institute of Aviation Instrumentation

Abstract: New solutions of the problem of describing hyperbolic surfaces of specified negative Gaussian curvature are obtained. The answer is given in terms of 9 functions.

Full text: PDF file (1823 kB)

English version:
Mathematical Notes, 1992, 52:3, 930–937

Bibliographic databases:

UDC: 517
Received: 10.02.1992

Citation: D. A. Korotkin, V. A. Reznik, “Bianchi surfaces in $\mathbf{R}^3$ and deformation of hyperelliptic curves”, Mat. Zametki, 52:3 (1992), 78–88; Math. Notes, 52:3 (1992), 930–937

Citation in format AMSBIB
\Bibitem{KorRez92}
\by D.~A.~Korotkin, V.~A.~Reznik
\paper Bianchi surfaces in $\mathbf{R}^3$ and deformation of hyperelliptic curves
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 3
\pages 78--88
\mathnet{http://mi.mathnet.ru/mz4702}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1194130}
\zmath{https://zbmath.org/?q=an:0804.53010}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 3
\pages 930--937
\crossref{https://doi.org/10.1007/BF01209612}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500008}


Linking options:
  • http://mi.mathnet.ru/eng/mz4702
  • http://mi.mathnet.ru/eng/mz/v52/i3/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:155
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020